# SDR JJBA20160130001

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 34,586 hours, 46,562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE WHEN GEAR HANDLE WAS SELECTED DOWN.  R & R ADVISORY CONTROL BOX.
